# SDR COZA20221004135

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 46,306 hours, 39,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO SIDE PLATE (Z CHANNEL) AT RBL 21.8 BETWEEN BS 482 AND BS 482A.
